# SDR DALA2015021001285

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,704 hours, 11,849 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING FOUND CORRODED RT SIDE BS 955.  TEE FITTING REPLACED.
